# SDR HALA0700173

- Difficulty date: April 19, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-300
- Aircraft serial: 33468
- Aircraft time: 15,721 hours, 3,061 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic System
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, LEFT PNEUMATIC SYSTEM IS NOT BEING PRESSURIZED BY L ENGINE.  PERFORMED BITE OF AIR SUPPLY MODULE NO FAULTS NOTED.  OPS CHECK OF L PNEUMATIC SYSTEM OPERATES NORMAL PER FIM 36-10-00 FIG 15 SHEET 1.
